Skip to content
Remicade Question
avatar
An_253561 posted:
During my last Remicade infusion the pharmacist forgot to put the filter on the line. I was completely done with the infusion before the oncology nurse noticed the mistake. I have had a lot of muscle pain since the infusion and I am trying the figure out if it was caused by the missing filter (the rheumatologist doesn't know).

What does the low protein filter do?
Reply


Spotlight: Member Stories

Diagnosed with Crohns in June 2009. Had a resection in October 2009. In the process of healing and trying to learn how to not cause flare-ups. Am on R...More

Helpful Tips

Joint Pain
For those posting with arthritic problems and joint discomfort, I have lymes disease and fibromyalgia. Like everyone else, I'm hopeful for ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.